# SDR ASAA2014021907461

- Difficulty date: February 19, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654768537
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 348.2 FRAME LOWER ANGLE WAS FOUND CRACKED AT LWR FASTENER HOLE.  ACFT GROUNDED.  R & R FRAME IAW SRM 51-40-02-0G-0.
